# SDR DL73W100817

- Difficulty date: March 31, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N306DQ
- Make and model: Boeing 737-7
- Aircraft serial: 29633
- Aircraft time: 3,975 hours, 1,396 cycles
- Engine: Cfmint CFM567B26US
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Galley Door 1r
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS EXIT LIGHT AT GALLEY 1R INOP/DAMAGED.  RED CORRECTION: REPAIRED LIGHT ASSEMBLY, CKS OK.
